Volume 48, Issue 3
Non-Isotropic Jacobi Spectral and Pseudospectral Methods in Three Dimensions

Yujian Jiao, Sheng Chen & Benyu Guo

J. Math. Study, 48 (2015), pp. 222-249.

Published online: 2015-09

Export citation
  • Abstract

Non-isotropic Jacobi orthogonal approximation and Jacobi-Gauss type interpolation in three dimensions are investigated. The basic approximation results are established, which serve as the mathematical foundation of spectral and pseudospectral methods for singular problems, as well as problems defined on axisymmetric domains and some unbounded domains. The spectral and pseudospectral schemes are provided for two model problems. Their spectral accuracy is proved. Numerical results demonstrate the high efficiency of suggested algorithms.

  • Keywords

Jacobi spectral and pseudospectral methods in three dimensions, singular problems.

  • AMS Subject Headings

65N35, 41A10, 41A63

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yj-jiao@shnu.edu.cn (Yujian Jiao)

615948173@qq.com (Sheng Chen)

byguo@shnu.edu.cn (Benyu Guo)

  • BibTex
  • RIS
  • TXT
@Article{JMS-48-222, author = {Jiao , YujianChen , Sheng and Guo , Benyu}, title = {Non-Isotropic Jacobi Spectral and Pseudospectral Methods in Three Dimensions}, journal = {Journal of Mathematical Study}, year = {2015}, volume = {48}, number = {3}, pages = {222--249}, abstract = {

Non-isotropic Jacobi orthogonal approximation and Jacobi-Gauss type interpolation in three dimensions are investigated. The basic approximation results are established, which serve as the mathematical foundation of spectral and pseudospectral methods for singular problems, as well as problems defined on axisymmetric domains and some unbounded domains. The spectral and pseudospectral schemes are provided for two model problems. Their spectral accuracy is proved. Numerical results demonstrate the high efficiency of suggested algorithms.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v48n3.15.02}, url = {http://global-sci.org/intro/article_detail/jms/9922.html} }
TY - JOUR T1 - Non-Isotropic Jacobi Spectral and Pseudospectral Methods in Three Dimensions AU - Jiao , Yujian AU - Chen , Sheng AU - Guo , Benyu JO - Journal of Mathematical Study VL - 3 SP - 222 EP - 249 PY - 2015 DA - 2015/09 SN - 48 DO - http://doi.org/10.4208/jms.v48n3.15.02 UR - https://global-sci.org/intro/article_detail/jms/9922.html KW - Jacobi spectral and pseudospectral methods in three dimensions, singular problems. AB -

Non-isotropic Jacobi orthogonal approximation and Jacobi-Gauss type interpolation in three dimensions are investigated. The basic approximation results are established, which serve as the mathematical foundation of spectral and pseudospectral methods for singular problems, as well as problems defined on axisymmetric domains and some unbounded domains. The spectral and pseudospectral schemes are provided for two model problems. Their spectral accuracy is proved. Numerical results demonstrate the high efficiency of suggested algorithms.

Yujian Jiao, Sheng Chen & Benyu Guo. (2019). Non-Isotropic Jacobi Spectral and Pseudospectral Methods in Three Dimensions. Journal of Mathematical Study. 48 (3). 222-249. doi:10.4208/jms.v48n3.15.02
Copy to clipboard
The citation has been copied to your clipboard